# SDR AWXA200200036

- Difficulty date: January 13, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 58,820 hours, 48,635 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 39302601837
- Part serial: 2035
- Condition: Faulty
- Location: Cockpit
- Part time: 67,840 hours, 58,839 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY LANDING - FLT 624 - EN ROUTE FROM OAK TO PHX AIRCRAFT DECLARED AN EMERGENCY LANDING WHEN THE NR 2 FUEL QUANTITY INDICATOR BEGAN TO STICK AT EVERY 1000 LBS.  THE NR 1 FUEL QUANTITY INDICATOR WAS ALREADY ON MEL, AIRCRAFT MADE UNEVENTFUL LANDING AT SCHEDULED DESTINATION.  MAINTENANCE TROUBLESHOT AND REPLACED BOTH THE NR 1 AND NR 2 FUEL QUANTITY INDICATORS IAW BMM 28-41-51, OPERATIONAL CHECK OF BOTH INDICATORS WAS GOOD.
